# SDR UPS03841426

- Difficulty date: September 19, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 97516493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  BULKHEAD AT STA 680 LONG 33L AFT SIDE OF PRESSURE DOME CRACKED IN RADIUS (LOWER).  REMOVED AND REPLACED PRESSURE DOME STA 680 LT SECTION IAW DC8 SRM 51-1-202D AND 51-3-0.
